# SDR P8UF200300001

- Difficulty date: July 9, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N831LA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46936
- Aircraft time: 79,602 hours, 25,071 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: AAM72411
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, G, F, A

## Discrepancy

MANIFOLD FAIL LIGHT ON NR 2.  SMOKE DETECT CABIN CARGO NR 8, 9, 10 LIGHT ON.  SMOKE DETECT AFT CARGO NR 1, 2, 3 AND HEAT DET AND AFT CARGO FIRE LIGHT ON.  PRESENCE OF SMOKE IN ALL CARGO MAIN UPPER & COCKPIT.
